MathSciNet Relay Station
MathSciNet bibliographic data
MR2094449 (2005g:11084) 11F72 (11R34 11R39)
Labesse, J.-P. Stable twisted trace formula: elliptic terms. J. Inst. Math. Jussieu 3 (2004), no. 4, 473–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement